# SDR DALA201806264213

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 15,268 hours, 5,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER AT THE BOTTOM OF L1 DOOR WAS  MISSING.  FOUND LENS AND THE BASE TABS WERE BROKEN.  REPLACED THE LENS AND BASE ASSY IAW AMM 33-52.  OPS CHECKED NORMAL
